Peer-reviewed, published articles:

1) (with N. M. Mavraki and H. Schmidt) Height coincidences in products of the projective line. Math. Z. 304 (2023), no. 2, Paper No. 26, 9 pages.

2) On arithmetic intersection numbers on self-products of curves. J. Algebraic Geom. 31 (2022), no. 3, 397-424.

3) New explicit formulas for Faltings' delta-invariant. Invent. Math. 209 (2017), no. 2, 481-539.

4) (with G. Gallot and P. Moree) The family of ternary cyclotomic polynomials with one free prime. Involve 4 (2011), no. 4, 317-341.


5) An alternative proof of the Faltings-Elkies bound., 11 pages.

6) On the Irreducibility and Distribution of Arithmetic Divisors., 70 pages.

7) On the additivity of Newton-Okounkov bodies., 11 pages.

8) (with N. Looper and J. Silverman) A uniform quantitative Manin-Mumford theorem for curves over function fields., 18 pages.

9) Degeneration of Riemann theta functions and of the Zhang-Kawazumi invariant with applications to a uniform Bogomolov conjecture., 23 pages.

10) Some differential equations for the Riemann theta-function on Jacobians., 10 pages.

Other publications:

11) On the distribution of algebraic numbers. In: Diophantische Approximationen (hybrid meeting), MFO report no. 21/2022 (2022), p. 1107-1109.

12) On the delta invariant in Arakelov geometry. In: Arithmetic Geometry, MFO report no. 38/2016 (2016), p. 2175-2177.

13) The delta invariant in Arakelov geometry. PhD thesis, University of Bonn (2016), urn:nbn:de:hbz:5n-43447.

Notes and Slides: